TexasGal929

2 Months of Quitting Cold Turkey

2 posts in this topic

Hi Everyone,

It’s my 60th day of quitting vyvanse/mydayis/adderoll and it’s been a rollercoaster after being on it every single day for the past 10 years. I quit because I’m 31 years old and want to get pregnant in the next 2-3 years. Eventually, I was going to need to quit anyways and want to make sure my body is as healthy as possible (no vyvanse) for when that time comes in the future. 

Y’all, it’s been rough.

-I’m trying to lose the 9 lbs I gained during COVID and I’ve barely lost 2 lbs in 2 months 

-Working out, I can barely get through 25 minutes of my 60 minute kickboxing class

-Fatigue and concentration, a struggle every day

-Hungry! It’s gotten a little better, but I can’t seem to curve my hunger 

-Sleeping patterns, ALL OVER THE PLACE. Sometimes, I’ll sleep 6 or 7 hours and others, I’ll sleep 9-11 

-My emotions feel like a damn roller coaster, some days I am doing just fine and other days I feel like I’m failing at life (Some of this probably has to do with COVID and starting my own business recently)

-My mom also took adderoll for a very long turkey and said she felt fine 2 weeks later. 

Am I being over dramatic? I don’t crave Vyvanse or really miss it, but want to get back to a “normal” level of energy to get through the day, get through my workout class, and not feeling like an emotional basket case.

Any tips y’all have for vitamins, supplements, anything, would be so appreciated <3 

1 person likes this

Share this post


Link to post
Share on other sites

Hi @TexasGal929, welcome to the forums! You’re not being overly dramatic, you’re doing something really hard by choosing to quit and 60 days is no small accomplishment! Keep on going! It sounds like you’re doing pretty awesome actually, I think the best thing you can do is control your inner critic and ride this out. If all you gain is 9 lbs and lose it in a year or two, quitting is worth it. If you’re still working out for 25-30 minutes a day early in recovery, that’s a win, not a loss because you aren’t going 60 minutes yet. Your energy will come back to it’s pre Adderall levels in time. As far as supplements, I take a lot of B Vitamins and Fish Oil every morning but that’s it. Nothing fancy. Keep trying to eat well and exercise. Sleep as much as your body needs, you’ll heal. 
 

I wasn’t familiar with Mydayis so I googled it, it’s a new med that came out since I quit a couple years ago. The marketing is ridiculous and gross to me. It’s such a blatant message towards women that you need to be all things to all people. That’s not true. It’s not worth it. And it makes me sad that another generation of people turning to their doctor for help will be sucked in by the lie they need to drug themselves into 24/7 productivity to be valuable. Good luck with your recovery, it’s worth it.

3 people like this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now